# SDR 96FDEA00975

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Chord
- Condition: Sheared
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 4358, NR 3 PYLON UPPER LT SPAR CHORD AFT AREA EXHIBITS TWO SHEARED HOCK BOLTS HEADS INSIDE PYLON.
